# SDR MASA200600855

- Difficulty date: March 20, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 11,263 hours, 9,261 cycles
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Condition: Inoperative
- Location: Yaw Damper
- Part time: 212 hours, 198 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7237 ORD - YAW DAMP 2 FAIL IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED NR 1 RF CARD, FLT CONT PANEL AND YAW DAMP PWR RELAYS.
